rrell788 (rrell788) wrote in vaginapagina,
rrell788
rrell788
vaginapagina

Fluconazole and increased discharge?

Hi everyone, I posted once before about recurrent Yeast Infections.

I had an issue with them in 2015, but it eventually shifted by itself after months of discomfort.

It unfortunately came back with a vengeance in December last year and I’ve been suffering ever since! The first time round my doctor was useless. She would only prescribe me anti-fungal creams and then when they didn’t work just assumed it was irritation and told me to get on with it. This time round I went to a sexual health clinic and they were amazing, they tested me for absolutely everything (even though I’m not sexually active) and told me I will get my results in 14 days. The consultant that examined me said it definitely looks like a yeast infection and prescribed me one dose of flucozole 150mg and told me to go back if symptoms were not improving.

I took the flucozole two days ago, I realise that that’s maybe not enough time for it to do its job and I’m probably just impatient but I have noticed my discharge is a lot heavier. I read somewhere that this could just be the infection flushing out but I’m sure how accurate this is? Is this normal? How long should I give it before I go back to the sexual health clinic?

Thanks!

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment